# SDR DALA1240149264

- Difficulty date: June 29, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 31,909 hours, 17,873 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99122460115
- Condition: Corroded
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY LOWER FRAME SECTION BS 1437 LBL 16 TO RBL 16 HAS CORROSION ON AFT SIDE OF TEE CAP ALSO FUSELAGE SKIN JUST AFT HAS BARE SPOTS. REMOVED CORROSION, FOUND OUT OF LIMITS.  REMOVED FRAME SECTION LOCATED AND DRILLED NEW FRAME, TREATED AND PRIMED SKIN AND FRAME.  INSTALLED NEW FRAME AT BS 1437 REF MD-90 SRM 51-30-02 AND 51-30-01.
